Markov Partitions for dispersed billiards

L. A. Bunimovich, Yakov G. Sinai

Research output: Contribution to journalArticlepeer-review

202 Scopus citations

Abstract

Markov Partitions for some classes of billiards in two-dimensional domains on ℝ2 or two-dimensional torus are constructed. Using these partitions we represent the microcanonical distribution of the corresponding dynamical system in the form of a limit Gibbs state and investigate the character of its approximations by finite Markov chains.

Original languageEnglish (US)
Pages (from-to)247-280
Number of pages34
JournalCommunications In Mathematical Physics
Volume78
Issue number2
DOIs
StatePublished - Dec 1 1980
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Markov Partitions for dispersed billiards'. Together they form a unique fingerprint.

Cite this